# SDR CA091222002

- Difficulty date: December 3, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bellows
- Condition: Faulted
- Location: Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE SETTING T/O POWER, ONLY 80 PERCENT N1 SPEED COULD BE OBTAINED FOR A TARGET OF 87 PERCENT.  THE CREW ELECTED TO PERFORM A REDUCED POWER T/O, CONSIDERING THE A/C WAS LIGHT AND A LONG RUNWAY WAS AVAILABLE.  THE PROBLEM IS BEING ISOLATED TO A FAULTY FUEL CONTROL UNIT WHICH WILL BE REPLACED.  P&WC RECOMMENDS THE SDR BE CLOSED.  (TC NR 20091222002)
